I've been taking doxycycline for about 4 months consistantly now for clear skin.. it really works but I was wondering if its safe to take long term? Is there a time frame that it should be stopped and then perhaps restarted? Are there side effects long term because it is an antibiotic? Thanks!
I have been taken "Tetracycline" two years ago.It is similar to doxycycline.It was worked on me also.normally doctors are recommend to use those only 6 months.when you use those pills six months, can get good results. still you have used them only 4 months. you can use further 2 months.after 2 months,if you have pimples,meet your dermatologist and get advice from him.Good luck !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.